# SDR CA130830002

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473903
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ATB DUE TO NOSE GEAR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY AFTER GEAR RETRACTION.  ALTERNATE EXTENSION PERFORMED.  MAINTENANCE FOUND NLG LOCK NR 1 SENSOR FAULTS OPEN WHEN MOVING THE HARNESS.
